Parenteral antihistamines cause hypotension in anaphylaxis

B.C. Ellis, Simon Brown

    Research output: Contribution to journalLetter

    16 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)92-93
    JournalEmergency Medicine Australasia
    Volume25
    Issue number1
    DOIs
    Publication statusPublished - 2013

    Cite this

    @article{d8a479a90ec74c299980cf04530ab752,
    title = "Parenteral antihistamines cause hypotension in anaphylaxis",
    author = "B.C. Ellis and Simon Brown",
    year = "2013",
    doi = "10.1111/1742-6723.12028",
    language = "English",
    volume = "25",
    pages = "92--93",
    journal = "Emergency Medicine",
    issn = "1742-6723",
    publisher = "John Wiley & Sons",
    number = "1",

    }

    Parenteral antihistamines cause hypotension in anaphylaxis. / Ellis, B.C.; Brown, Simon.

    In: Emergency Medicine Australasia, Vol. 25, No. 1, 2013, p. 92-93.

    Research output: Contribution to journalLetter

    TY - JOUR

    T1 - Parenteral antihistamines cause hypotension in anaphylaxis

    AU - Ellis, B.C.

    AU - Brown, Simon

    PY - 2013

    Y1 - 2013

    U2 - 10.1111/1742-6723.12028

    DO - 10.1111/1742-6723.12028

    M3 - Letter

    VL - 25

    SP - 92

    EP - 93

    JO - Emergency Medicine

    JF - Emergency Medicine

    SN - 1742-6723

    IS - 1

    ER -